Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 139, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 2:46 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 2:46 PM MDT (20:46 UTC)
- Expired
- Jun 20, 2011, 3:30 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:52 PM MDT | HAIL 1 | 3 Wnw Sutherland, NE | |
| Jun 20, 2:55 PM MDT | HAIL 0.75 | Sutherland, NE | VERY HEAVY RAINFALL ALSO OCCURRING AT TIME OF THIS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
872 WUUS53 KLBF 202046 SVRLBF NEC101-111-202130- /O.NEW.KLBF.SV.W.0139.110620T2046Z-110620T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL KEITH COUNTY IN SOUTHWEST NEBRASKA... WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 430 PM CDT/330 PM MDT/ * AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SARBEN...OR 24 MILES WEST OF NORTH PLATTE... AND MOVING WEST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SARBEN AROUND 300 PM MDT. PAXTON AROUND 310 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE INTERSTATE 80 MILE MARKER 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113 TIME...MOT...LOC 2046Z 094DEG 12KT 4118 10124 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
2 follow-up statements
710 WWUS53 KLBF 202101 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 PM CDT MON JUN 20 2011 NEC101-111-202130- /O.CON.KLBF.SV.W.0139.000000T0000Z-110620T2130Z/ KEITH NE-LINCOLN NE- 301 PM MDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LINCOLN AND EAST CENTRAL KEITH COUNTIES UNTIL 330 PM MDT/430 PM CDT/... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SUTHERLAND...OR 23 MILES WEST OF NORTH PLATTE...MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SARBEN AND PAXTON AROUND 330 PM MDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE INTERSTATE 80 MILE MARKER 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113 TIME...MOT...LOC 2101Z 090DEG 6KT 4116 10122 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
066 WWUS53 KLBF 202130 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 430 PM CDT MON JUN 20 2011 NEC101-111-202139- /O.EXP.KLBF.SV.W.0139.000000T0000Z-110620T2130Z/ KEITH NE-LINCOLN NE- 330 PM MDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LINCOLN AND EAST CENTRAL KEITH COUNTIES WILL EXPIRE AT 430 PM CDT/330 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER EXTREMELY HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113 TIME...MOT...LOC 2129Z 090DEG 6KT 4116 10128 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:59 PM MDT, 47 minutes earlier.
Area forecast discussion, Jun 20, 1:59 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 259 PM CDT MON JUN 20 2011 .SYNOPSIS... H5 CLOSED LOW OVER EASTERN COLORADO AS SEEN IN WATER VAPOR. KLNX RADAR LIGHTING UP AS SYSTEM MOVES SLOWLY EAST. && .DISCUSSION... FLASH FLOOD WATCH...SEVERE THUNDERSTORM WATCH AND TORNADO WATCH ALREADY IN PLACE EARLY THIS AFTERNOON. MODELS HAVE MADE A SHIFT WITH QPF FIELDS YET ONCE AGAIN. WITH RAPID INITIATION OF CONVECTION THIS AFTERNOON AFTERNOON QPF FORECAST LOOKS REASONABLE. WARM FRONT BEING DRAWN NORTHWARD INTO SOUTH CENTRAL NEBRASKA AS UPPER JET AND LLJ INTENSIFY. STRONG WINDS TO DEVELOP ON BACKSIDE OF SYSTEM WITH NORTHERLY FLOW JUST BELOW ADVISORY CRITERIA. AREAS OF HEAVY RAIN TO DEVELOP AND COUNTIES THAT HAD EXCESSIVE AMOUNTS OF RAINFALL LAST NIGHT WILL HAVE TO BE WATCHED FOR FLASH FLOOD POTENTIAL TONIGHT. TEMPERATURES RECOVER SOME TUESDAY WITH UPPER 60S OVER NORTHERN NEBRASKA WHERE PRECIPITATION IS EXPECTED TO CONTINUE THROUGH THE DAY. SYSTEM WILL PULL SLOWLY EAST WEDNESDAY BUT MAY STILL SEE SOME ISOLATED LIGHT RAINSHOWERS. TEMPERATURES REBOUND INTO THE LOWER 80S THROUGH THE WEEKEND AS UPPER RIDGE BUILDS IN. WEAK SYSTEM MOVES ALONG THE CANADIAN BORDER THROUGH THE WEEKEND AND MAY INDUCE SHOWERS ALONG A STALLED OUT SURFACE BOUNDARY OVER WESTERN NEBRASKA. HAVE RETAINED SLIGHT CHANCES. && .AVIATION... MVFR/IFR CONDITIONS ARE EXPECTED TO REMAIN THROUGH THE OVERNIGHT AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA. THUNDERSTORMS ARE EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN COVERAGE BY MID AFTERNOON...WITH THE GREATEST POTENTIAL OF SEVERE WEATHER REMAINING WELL TO THE EAST OF BOTH THE LBF AND VTN TERMINALS. OTHERWISE...STRONG NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AS THE UPPER LEVEL LOW LIFTS NORTHEAST. GUSTS AOA 30KTS WILL BE POSSIBLE AFTER 12Z TOMORROW...LASTING THROUGH THE TAF FORECAST PERIOD. && .HYDROLOGY... A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL. HOWEVER WITHIN CONVECTIVE STORMS...RAINFALL RATES OF UP TO TWO INCHES AN HOUR WILL BE POSSIBLE. THE MODELS ARE IN GOOD AGREEMENT LIFTING AN UPPER LEVEL LOW FROM WEST CENTRAL KANSAS THROUGH CENTRAL NEBRASKA TONIGHT. ELEVATED INSTABILITY CONTINUES THIS AFTERNOON AND INTO THIS EVENING WITH POSITIVE CAPE VALUES OF 500 TO 1000 J/KG...MODEL SOUNDING REVEAL THE PRESENCE OF LONG SKINNY CAPE...ALONG WITH K VALUES OF GREATER THAN 35...ALL POINTING TO THE POTENTIAL OF HEAVY RAINFALL. ALSO...WITH MODEL CONSENSUS PWATS OF GREATER THAN 1.40 INCHES GENERALLY EAST OF HIGHWAY 61 /WHICH IS 2 SD ABOVE THE MEAN/ AND FLASH FLOOD GUIDANCE LESS THAN AN INCH OVER REGIONS THAT RECEIVED HEAVY RAIN LAST NIGHT...FLASH FLOOD WARNING WILL BE PROBABLE. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NEZ004>010-022>025-035>037-056>059-069>071-094. TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 11:20 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1220 PM CDT MON JUN 20 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-211730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK OF SEVERE WEATHER CAN BE EXPECTED. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183 TO HIGHWAY 61. SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF HIGHWAY 183. BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE FROM ANY CONVECTIVE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER 30 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY BE REQUIRED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jun 20, 1:39 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 239 PM CDT MON JUN 20 2011 NEZ069-202030- CHASE NE- 139 PM MDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHASE COUNTY UNTIL 230 PM MDT... AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WAUNETA...OR 17 MILES SOUTHEAST OF IMPERIAL...MOVING WEST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ENDERS... ENDERS RESERVOIR STATE RECREATION AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 20, 2:15 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 12 NE HAYES CENTER 40.63N 100.86W
06/19/2011 E1.00 INCH HAYES NE PUBLIC
&&
JAHSENMALocal storm report, Jun 20, 2:24 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 13 SE HAYES CENTER 40.38N 100.85W
06/20/2011 E1.00 INCH HAYES NE PUBLIC
&&
JAHSENMALocal storm report, Jun 20, 2:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN SUTHERLAND 41.16N 101.13W
06/20/2011 E1.00 INCH LINCOLN NE LAW ENFORCEMENT
STORM SPOTTER ESTIMATED ONE INCH OF RAIN SINCE 230 PM CDT
IN SUTHERLAND. PEA SIZE HAIL ALSO OCCURRED AT 330 PM.
&&
CARMELSpecial weather statement, Jun 20, 2:35 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT MON JUN 20 2011 NEZ057-059-202115- KEITH NE-LINCOLN NE- 235 PM MDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN KEITH COUNTIES UNTIL 315 PM MDT/415 PM CDT/... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA... MOVING WEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. RAINFALL RATES OVER AN INCH PER HOUR ARE POSSIBLE WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SARBEN... PAXTON... INTERSTATE 80 MILE MARKER 150... INTERSTATE 80 MILE MARKER 140... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 20, 2:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 2 E SUTHERLAND 41.16N 101.09W
06/20/2011 M0.50 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:00 PM MDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 6:03 PM MDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 6:17 PM MDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 26 min |
| Jun 19, 6:19 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 6:31 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 6:58 PM MDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 7:00 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 7:26 PM MDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 7:27 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 7:31 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 7:34 PM MDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 7:49 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 8:10 PM MDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 8:26 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 8:31 PM MDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 8:52 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| Jun 19, 8:58 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 9:16 PM MDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 10:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 19, 11:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 19, 11:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 19, 11:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 19, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 19, 11:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Jun 20, 12:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 1:37 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 1:47 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 2:55 AM MDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 7:34 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 7:40 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jun 20, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 3:01 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 3:07 PM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 3:12 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 3:36 PM MDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 4:00 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
| Jun 20, 5:15 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.